# SDR ANCF2009061400049

- Difficulty date: June 14, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N969AV
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 316 hours, 103 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORT: STALL ENG 1 ECAM WITH STRONG STALL NOISE IN ENG N1 AT FL 410, MODERATE TO HEAVY TURBULENCE IN ICING CONDITIONS WITH NAI AND WAI ON.  THE PARAMETERS GO DOWN MOMENTARILY, ECAM ACTIONS WERE PERFORMED.  IAW TSM 71-00-00-810-919 AND AMM 71-00-00-200-808 THE POWER PLANT 1 EXAMINATION AFTER SURGE OR STALL WAS PERFORMED FROM STEPS 1, 2, 3, 4 AND 4A5A, PERFORMED MASTER MAGNETIC CHIP DETECTOR INSPECTION IAW AMM 79-00-00-200-802 AND NOT FOUND PARTICLES. IAW TSM 71-00-00-801-919 4A THE ENGINE CAN CONTINUE IN SERVICE.
